Successive Laplace transformations with stratified congruences of the axes
Doklady Akademii Nauk, Tome 145 (1962) no. 6, pp. 1235-1238
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_145_6_a11,
author = {G. B. Khasin},
title = {Successive {Laplace} transformations with stratified congruences of the axes},
journal = {Doklady Akademii Nauk},
pages = {1235--1238},
year = {1962},
volume = {145},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_145_6_a11/}
}
G. B. Khasin. Successive Laplace transformations with stratified congruences of the axes. Doklady Akademii Nauk, Tome 145 (1962) no. 6, pp. 1235-1238. http://geodesic.mathdoc.fr/item/DAN_1962_145_6_a11/